Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 17, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Mar 4, 2015, 10:34 AM EST for Lawrence County, Martin County, Indiana. It took effect at Mar 8, 2015, 1:00 AM EST. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2015, 10:34 AM EST (15:34 UTC)
- In effect from
- Mar 8, 2015, 1:00 AM EST
- Expired
- Mar 8, 2015, 2:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lawrence County, IN, Martin County, IN
The radar
The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork White River at Rivervale (BEDI3).
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03371500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
812
WGUS43 KIND 041534
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1034 AM EST WED MAR 4 2015
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in southern Indiana...
East Fork White River...Muscatatuck River...
.Lowland flooding will develop along portions of the East Fork White
and Muscatatuck Rivers in southern Indiana. High water will be
similar to levels seen in January. Flooding will affect some local
roads ...low agricultural land and some river parks beginning late
Wednesday and continuing through the weekend.
Rainfall of 1 to nearly 2 inches that fell on Tuesday and Tuesday
night was causing rivers and streams to rise. Rivers will
approach bankfull levels and reach flood stage at Wheeler Hollow
and Rivervale.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC093-101-051534-
/O.NEW.KIND.FL.W.0017.150308T0600Z-150308T1800Z/
/BEDI3.1.ER.150308T0600Z.150308T0600Z.150308T0600Z.UU/
1034 AM EST WED MAR 4 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River near Rivervale.
* from late Saturday night to Sunday afternoon.
* At 9:30 AM Wednesday the stage was 9.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early
Sunday morning.
* At 20.0 feet...Lowest agricultural lands begin to flood near
Rivervale.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$
INC071-093-175-051534-
/O.NEW.KIND.FL.W.0018.150306T1346Z-150309T0255Z/
/WHLI3.1.ER.150306T1346Z.150307T1200Z.150308T2055Z.UU/
1034 AM EST WED MAR 4 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Wheeler Hollow.
* from Friday morning to Sunday evening.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.5
feet Saturday morning.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$1 follow-up statement
361
WGUS83 KIND 051654
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1154 AM EST THU MAR 5 2015
...The Flood Warning is no longer in effect for portions of the
following river in southern Indiana...
East Fork White River...
.At this time the East Fork White River at Rivervale is expected to
crest near bankfull levels and not reach flood stage.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC093-101-051724-
/O.CAN.KIND.FL.W.0017.000000T0000Z-150308T1800Z/
/BEDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1154 AM EST THU MAR 5 2015
The Flood Warning is cancelled for
The East Fork White River near Rivervale.
* At 11:30 AM Thursday the stage was 12.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 18.3 feet
early Sunday morning.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 4, 9:44 AM EST, 50 minutes earlier.
Area forecast discussion, Mar 4, 9:44 AM EST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 944 AM EST WED MAR 4 2015 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 340 AM EST WED MAR 4 2015 PRECIPITATION WILL CONTINUE TODAY ACROSS THE SOUTHERN HALF OF CENTRAL INDIANA AS LOW PRESSURE TRACKS ALONG A NEARLY STATIONARY BOUNDARY OVER THE TENNESSEE VALLEY. ACCUMULATING SNOW IS POSSIBLE SOUTH OF I-70 WITH SEVERAL INCHES OVER FAR SOUTHERN PORTIONS OF CENTRAL INDIANA BY THURSDAY MORNING. STRONG HIGH PRESSURE WILL BRING DRY WEATHER INTO NEXT WEEK. COLD TEMPERATURES THURSDAY AND FRIDAY WILL WARM OVER THE WEEKEND...FINALLY RISING ABOVE NORMAL EARLY NEXT WEEK. && .NEAR TERM /TODAY/... ISSUED AT 944 AM EST WED MAR 4 2015 CONTINUED TREND OF LOWERING POPS THIS MORNING AS PRECIPITATION HAS LARGELY STAYED JUST SOUTH OF OUR SOUTHERN BORDER THUS FAR. THIS WILL CUT DOWN ON EXPECTED SNOW AMOUNTS SLIGHTLY. HRRR BRINGS SNOWFALL BACK TO THE AREA BY MIDDAY AND WILL BLEND MORNING ADJUSTMENTS INTO THE AFTERNOON GRIDS. ADDITIONALLY...EXPECT OVERNIGHT LOWS TO LIKELY REPRESENT OR BE VERY NEAR DAYTIME HIGHS TODAY AND HAVE ADJUSTED GRIDS IN THAT MANNER. PREVIOUS DISCUSSIONS FOLLOW. ISSUED AT 628 AM EST WED MAR 4 2015 LOWERED POPS OVER SOUTHERN COUNTIES FOR MUCH OF THE MORNING BASED ON CURRENT RADAR TRENDS. MOST OF THE SOUTHERN COUNTIES MAY ACTUALLY HAVE A PERIOD OF DRY WEATHER BEFORE THE SNOW ARRIVES IN THE AFTERNOON. ONE INTERESTING NOTE...RAP/HRRR ARE COMING IN FURTHER SOUTH WITH MORE SUBSTANTIAL SNOWFALL LATER THIS AFTERNOON AND EVENING. WILL CONTINUE TO MONITOR GOING FORWARD TO SEE IF THESE TRENDS HOLD. 340 AM DISCUSSION FOLLOWS. RAIN CONTINUES ACROSS MUCH OF THE SOUTHERN HALF OF THE FORECAST AREA EARLY THIS MORNING. OBS AND DUAL POL DATA BOTH SHOWING SLEET MIXING IN WITH THE RAIN ON THE NORTHERN FLANK OF THE PRECIP SHIELD AND EVEN GETTING A FEW WET SNOWFLAKES MIXING IN AS WELL. TEMPS WERE IN THE 30S...RANGING FROM THE LOWER 30S NORTH TO UPPER 30S OVER THE SOUTHEAST. TWO PRIMARY ISSUES TO FOCUS ON OVER THE NEXT 24 HOURS. THE FIRST DEALS WITH THE ONGOING PRECIP THIS MORNING AS SHALLOW SUBFREEZING AIR SLOWLY ADVECTS SOUTH BEHIND THE FRONTAL BOUNDARY. THE SECOND ISSUE THEN FOCUSES ON EXPECTED SNOWFALL AS A SECONDARY WAVE RIDES ALONG THE BOUNDARY THROUGH THE TENNESSEE VALLEY LATER THIS AFTERNOON AND TONIGHT. WE WILL DISCUSS EACH IN TANDEM. STEADIER PRECIP AT 08Z NOW GENERALLY SOUTH OF I-70. LIGHTER ECHOES EXTEND BACK TO THE NORTHWEST INTO CENTRAL ILLINOIS BUT APPEARS LITTLE IF ANY OF THIS IS REACHING THE GROUND AT THIS TIME. DOPPLER RADAR ESTIMATES OF 0.75 TO 1 INCH OVER FAR SOUTHERN COUNTIES SEEM REASONABLE BUT NOW AS BRIGHT BANDING BECOMES AN ISSUE WITH THE SLEET MIXING IN...AMOUNTS ARE BECOMING DISTORTED. HAVE ISSUED A FLOOD ADVISORY FROM DAVIESS CO NORTHEAST THROUGH JENNINGS CO THROUGH 1330Z. COMBINATION OF THIS RAIN WITH THE SNOWMELT IS LIKELY CAUSING SOME MINOR FLOODING. RAP AND HRRR GUIDANCE STRUGGLING A BIT WITH PLACEMENT/COVERAGE AREA OF THE PRECIP AND WITH CURRENT SURFACE TEMPS THIS MORNING. HRRR IN PARTICULAR HAS PRECIP SHIELD ABOUT 40-50 MILES FURTHER NORTH THAN WHERE IT IS CURRENTLY. ADDITIONALLY...BOTH MODELS HAVE BEEN TOO AGGRESSIVE WITH THE ARRIVAL OF THE SUBFREEZING TEMPS SO FAR THROUGH THE OVERNIGHT...ALTHOUGH MOST RECENT RUNS APPEAR TO BE CAPTURING THE SLOWER TEMP FALLS BETTER. THESE TWO FACTORS HAVE RESULTED IN BOTH THE RAP AND HRRR OVERDOING QPF AMOUNTS IN THE FORM OF EITHER LIGHT ACCUMS OF SLEET OR SNOW ALONG AND JUST SOUTH OF THE I-70 CORRIDOR THIS MORNING. STILL ANTICIPATE TEMPS TO SLOWLY FALL TO 32 AND LOWER OVER ALL BUT THE SOUTHERN THIRD OF THE FORECAST AREA BY DAYBREAK... BUT ANY SLEET OR LIGHT SNOW SHOULD BE MINIMAL AS TEMP FALLS LAG THE SOUTHWARD SHIFT OF THE PRECIP SHIELD. THE LIGHT WINTRY PRECIP COMBINED WITH TEMPS FALLING INTO THE UPPER 20S/LOWER 30S WILL CREATE SLICK CONDITIONS IN SPOTS THROUGH DAYBREAK AND WILL HIGHLIGHT WITH A SPECIAL WEATHER STATEMENT. MOST OF THE FORECAST AREA WILL EXPERIENCE A PERIOD OF DRY WEATHER LASTING THROUGH THE MORNING AS THE FRONT CONTINUES SOUTH. FAR SOUTHERN COUNTIES HOWEVER WILL CONTINUE TO SEE LIGHT PRECIP THROUGH THE MORNING...GRADUALLY TRANSITIONING FROM RAIN TO A MIX WITH SLEET TO ALL SNOW BY EARLY AFTERNOON AS COLDER AIR ADVANCES SOUTH. THE DEVELOPMENT OF A SECONDARY WAVE ALONG THE FRONT THEN BECOMES THE PRIMARY FOCUS FOR THE REST OF THE PERIOD...AS PRECIP SHIELD WILL EXPAND BACK TO THE NORTH IN RESPONSE THE THE BOUNDARY BECOMING NEARLY STATIONARY OVER THE LOWER TENNESSEE VALLEY. OVERALL MODELS HAVE COME INTO BETTER ALIGNMENT WITH THE STRONG ARCTIC HIGH TO THE NORTHWEST HAVING A GREATER INFLUENCE. BULK OF THE DEEPER MOISTURE AND FORCING WILL REMAIN CLOSER TO THE OHIO RIVER...AND THIS IS WHERE THE AXIS OF HEAVIEST SNOWFALL SHOULD SET UP. AMOUNTS WILL GRADUALLY LIGHTEN FURTHER NORTH INTO FAR SOUTHERN COUNTIES...BUT STILL AM FAIRLY CONFIDENT IN A SWATH OF 3 TO 5 INCHES ALONG AND SOUTH OF A VINCENNES-BLOOMINGTON-GREENSBURG LINE. POTENTIAL IS THERE FOR PORTIONS OF JACKSON AND JENNINGS COUNTIES TO MAKE A RUN AT 6 INCHES...BUT CONFIDENCE JUST NOT HIGH ENOUGH TO SUPPORT A WARNING. AM MORE COMFORTABLE TRANSITIONING THE WATCH TO AN ADVISORY AND ADDING GREENE/MONROE/BARTHOLOMEW/DECATUR COUNTIES CONSIDERING AMOUNTS ABOVE. ADVISORY WILL RUN THIS AFTERNOON THROUGH TONIGHT. FURTHER NORTH...SNOW AMOUNTS WILL DROP OFF RAPIDLY AS DRIER AIR ASSOCIATED WITH THE HIGH EXERTS ITS INFLUENCE. COULD SEE 1 TO PERHAPS 1.5 INCHES IN THE INDY METRO AND ALONG THE I-70 CORRIDOR...DIMINISHING TO FLURRIES OVER FAR NORTHERN COUNTIES. SNOW WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST AFTER 06Z WITH LINGERING SNOWS CONFINED TO FAR SOUTHEAST COUNTIES AT DAYBREAK THURSDAY. TEMPS...UTILIZED A BLEND OF SHORT RANGE GUIDANCE AND OBS TO CAPTURE CURRENT TEMPS AND TRENDS GOING FORWARD THROUGH THE MORNING. MAY SEE A SUBTLE BUMP OF A DEGREE OR TWO IN TEMPS THIS AFTERNOON OTHERWISE STRENGTHENING COLD ADVECTION WILL LARGELY ENSURE TEMPS FALLING INTO THE LOW/MID 20S BY LATE DAY. ENDED UP CLOSER TO METMOS AS A RESULT. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... ISSUED AT 340 AM EST WED MAR 4 2015 FORECAST CHALLENGES ARE MINUSCULE THROUGH THE SHORT TERM AS HIGH PRESSURE SETTLES IN WITH DRY AND CHILLY WEATHER. LAST OF THE LIGHT SNOWS WILL SHIFT OUT OF SOUTHEAST COUNTIES BY MID MORNING THURSDAY. MODEL SOUNDINGS SHOW LINGERING SHALLOW MOISTURE AND LOW CLOUDS BUT AS PROGRESSIVELY DRIER AIR ADVECTS IN FROM THE WEST AND THE WAVE AXIS ALOFT PASSES...EXPECT SKIES TO GRADUALLY CLEAR FROM WEST TO EAST DURING THE AFTERNOON. THE HIGH WILL DRIFT ACROSS THE REGION THURSDAY NIGHT AND FRIDAY...EVENTUALLY SETTLING OVER THE LOWER MISSISSIPPI VALLEY BY FRIDAY NIGHT. WILL SEE MAINLY CLEAR SKIES WITH SUBSIDENCE AND AN ABUNDANCE OF DRY AIR THROUGH THE COLUMN THROUGH FRIDAY EVENING. AN UPPER WAVE WITH A SURFACE LOW ACCOMPANYING WILL TRACK THROUGH THE GREAT LAKES FRIDAY NIGHT AND MAY SPREAD SOME MID AND HIGH CLOUDS INTO CENTRAL INDIANA. NOT EXPECTING ANY PRECIP AS DEEPER MOISTURE AND FORCING ALOFT WITH THE SYSTEM WILL REMAIN WELL NORTH OF THE FORECAST AREA THROUGH DAYBREAK SATURDAY. TEMPS...ANY SUNSHINE WILL DO VERY LITTLE TO MODIFY THE RENEWED ARCTIC AIRMASS OVER THE REGION THURSDAY. TEMPS SHOULD REMAIN 25-30 DEGREES BELOW NORMAL IN THE TEENS. COLDEST HIGH RECORD OF 18 FOR THURSDAY HAS GOOD CHANCE TO BE BROKEN. WITH THE HIGH OVERHEAD THURSDAY NIGHT AND SNOWPACK STILL ACROSS THE REGION...EXPECT SOME AREAS TO FALL BELOW ZERO. AS HAS BEEN MENTIONED SHOULD INDY GO SUBZERO...IT WOULD BE THE FIRST MARCH OCCURRENCE OF A BELOW ZERO READING IN 31 YEARS. IT MAY ALSO BE THE LAST SUBZERO READING OF THE SEASON AS CLIMATOLOGY STARTS WORKING AGAINST US AS WE GO INTO MID MARCH. NEAR MOS GUIDANCE FOR FRIDAY AND FRIDAY NIGHT WITH TEMPS BEGINNING TO RECOVER. && .LONG TERM /SATURDAY THROUGH NEXT TUESDAY/... ISSUED AT 240 AM EST WED MAR 4 2015 ENSEMBLES INDICATE THAT A MEAN TROUGH OVER THE EASTERN PARTS OF THE COUNTRY WILL LIFT OFF TO THE EAST BY EARLY NEXT WEEK AS HEIGHTS RISE AND FLOW BECOMES MORE ZONAL. A FEW ENSEMBLE MEMBERS INDICATE SOME VERY LIGHT QPF WITH A POTENTIAL SHORT WAVE TROUGH THAT MAY BE PASSING OVER THE GREAT LAKES AROUND SUNDAY. THE CHANCES OF ANYTHING MEASURABLE STILL LOOKS TOO LOW TO INCLUDE IN THE FORECAST AT THIS TIME. WILL KEEP THE EXTENDED DRY. MODERATING TEMPERATURES EXPECTED THROUGH THE PERIOD AS HEIGHTS GRADUALLY RISE WITH TIME. && .AVIATION /DISCUSSION FOR 041500Z TAF UPDATE/... ISSUED AT 920 AM EST WED MAR 4 2015 AN UPPER LEVEL WAVE WILL MOVE ACROSS THE AREA THIS AFTERNOON. THIS SHOULD RESULT IN PRECIPITATION IN THE KBMG/KHUF/KIND AREAS BY MID AFTERNOON. LIGHT SNOW HAS BEEN PLACED IN THEIR TAFS AFTER 19Z. THE BEST THREAT FOR PROLONGED IFR VISIBILITY IS IN THE KBMG AREA...WHICH WILL BE CLOSEST TO THE DEEPEST MOISTURE. OTHERWISE...SHORT TERM GUIDANCE SUGGESTS MVFR CEILINGS 015-025 WILL WILL LINGER MOST OF THE DAY. SURFACE WINDS 310-330 DEGREES AT 8-12 KTS CAN BE EXPECTED TODAY. && .IND WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 9 AM EST THURSDAY FOR INZ061>065- 067>072. && SYNOPSIS...RYAN NEAR TERM...RYAN/NIELD SHORT TERM...RYAN LONG TERM...JAS AVIATION...JK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Mar 4, 4:17 AM EST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 417 AM EST WED MAR 4 2015 INZ021-028>031-035>049-051>057-060-051000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN- 417 AM EST WED MAR 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: A LIGHT WINTRY MIX EARLY THIS MORNING WILL TRANSITION TO LIGHT SNOW. SNOW WILL IMPACT AREAS MAINLY SOUTH OF A CRAWFORDSVILLE TO MUNCIE LINE LATER THIS AFTERNOON AND TONIGHT. ACCUMULATIONS ARE POSSIBLE SOUTH OF INTERSTATE 70. HAZARDS: SLICK SPOTS ON ROADWAYS THIS MORNING AS TEMPERATURES FALL BELOW FREEZING. SNOW THIS AFTERNOON AND TONIGHT...PRODUCING SNOW COVERED ROADS AND REDUCED VISIBILITIES IN SOME SPOTS. MINOR FLOODING REMAINS POSSIBLE FROM THE RAINS AND SNOWMELT TUESDAY AND TUESDAY NIGHT. SNOW CLOGGED STREET DRAINS MAY CAUSE PONDING OF WATER ON ROADS. VISIBILITY MAY REDUCE BELOW A MILE AT TIMES DUE TO FOG. TIMING: ROADS WILL BECOME SLICK IN SPOTS THIS MORNING AS TEMPERATURES FALL BELOW FREEZING. SNOW WILL BECOME MORE WIDESPREAD THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. DISCUSSION: A SECOND LOW PRESSURE WILL TRACK ALONG THE COLD FRONT THROUGH THE TENNESSEE VALLEY TODAY AND TONIGHT. THIS STORM SYSTEM WILL WRAP SNOW ACROSS ITS NORTH SIDE INTO THE SOUTHERN HALF OF CENTRAL INDIANA THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: DRY WEATHER IS EXPECTED INTO EARLY NEXT WEEK. BITTERLY COLD TEMPERATURES THURSDAY AND THURSDAY NIGHT WILL WARM BY EARLY NEXT WEEK. WIND CHILL VALUES THURSDAY THROUGH FRIDAY MORNING WILL FALL BELOW ZERO ACROSS CENTRAL INDIANA. DISCUSSION: STRONG ARCTIC HIGH PRESSURE WILL BUILD IN THURSDAY WITH COLD TEMPERATURES THROUGH FRIDAY. HIGH PRESSURE WILL MAINTAIN DRY CONDITIONS INTO EARLY NEXT WEEK WITH A WARMING TREND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS LATER TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061>065-067>072-051000- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 417 AM EST WED MAR 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: A LIGHT WINTRY MIX EARLY THIS MORNING WILL TRANSITION TO LIGHT SNOW. WIDESPREAD ACCUMULATING SNOW WILL IMPACT SOUTH CENTRAL INDIANA THIS AFTERNOON AND TONIGHT. HAZARDS: SLICK SPOTS ON ROADWAYS THIS MORNING AS TEMPERATURES FALL BELOW FREEZING. SNOW THIS AFTERNOON AND TONIGHT...PRODUCING SNOW COVERED ROADS AND REDUCED VISIBILITIES. MINOR FLOODING REMAINS POSSIBLE FROM THE RAINS AND SNOWMELT TUESDAY AND TUESDAY NIGHT. SNOW CLOGGED STREET DRAINS MAY CAUSE PONDING OF WATER ON ROADS. VISIBILITY MAY REDUCE BELOW A MILE AT TIMES DUE TO FOG. TIMING: ROADS WILL BECOME SLICK IN SPOTS THIS MORNING AS TEMPERATURES FALL NEAR TO JUST BELOW FREEZING. SNOW WILL BECOME WIDESPREAD THIS AFTERNOON AND TONIGHT. DISCUSSION: A SECOND LOW PRESSURE WILL TRACK ALONG THE COLD FRONT THROUGH THE TENNESSEE VALLEY TODAY AND TONIGHT. THIS STORM SYSTEM WILL WRAP SNOW ACROSS ITS NORTH SIDE INTO THE SOUTHERN HALF OF CENTRAL INDIANA THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: LIGHT SNOW WILL END THURSDAY MORNING. DRY WEATHER IS THEN EXPECTED INTO EARLY NEXT WEEK. BITTERLY COLD TEMPERATURES THURSDAY AND THURSDAY NIGHT WILL WARM BY EARLY NEXT WEEK. WIND CHILL VALUES THURSDAY THROUGH FRIDAY MORNING WILL FALL BELOW ZERO ACROSS CENTRAL INDIANA. DISCUSSION: STRONG ARCTIC HIGH PRESSURE WILL BUILD IN THURSDAY WITH COLD TEMPERATURES THROUGH FRIDAY. HIGH PRESSURE WILL MAINTAIN DRY CONDITIONS INTO EARLY NEXT WEEK WITH A WARMING TREND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS LATER TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 12:46 AM EST | Areal Flood Advisory | IND | Daviess, Jackson, Jennings, Lawrence, Martin | 8 hr |
| Mar 4, 3:37 AM EST | Winter Weather Advisory | IND | Bartholomew, Brown, Daviess, Decatur, Greene, Jackson and 5 more | 24 hr |
| Mar 4, 10:34 AM EST | River Flood Warning | IND | Jackson, Lawrence, Washington | 19 days |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.